# SDR SIMA20230925002

- Difficulty date: September 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 19,175 hours, 12,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF VIBRATION COMING FROM FLOOR /NOSE AREA BOTH CA/FO FELT IT,ALONG WITH NOISE (VIBE TYPE/PROP) COMING FROM THE NOSE /FIRE WALL-FRONT AREA,ENTIRE FLIGHT-C/A-REFERANCE LOGPAGE 4982952-1 FOUND BOTH RAM AIR SCOUP DOOR HINGES WORN, DEFERRED PER ERS-EJ-21DF-093 REV 3
